# SDR ASAA2014041307531

- Difficulty date: April 13, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 4,191 hours, 1,338 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP ON GROUND, ACFT GROUNDED. QRH RESET PROCEDURE SUCCESSFUL.
